# SDR ASAA2023122747037

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810477
- Part serial: NSN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL P/N 147A5810-477 DELAMINATED. GROUNDED - YES. COMPLETED WET BY UP AND REMOVED AND REPLACED INSERTS 6EA ON FLOOR PANEL P/N 147A5810-477 IAW B737-900ER SRM 53-00-50-2R-0.
